Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Skin rashes, tinea, and weak liver - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions

Doctor :   Hi
User :   hi
Doctor :  
How can I help you?
User :   i have a skin problem
Doctor :  
Please elaborate.
User :   my sis is a doc and she says it is something called tinea or something
Doctor :  
User :   it just wont turn around
User :   it keeps coming back
Doctor :  
User :   what do u suggest?
Doctor :   Tinea is a fungal infection.
User :   she asked me to take in flucanazole for a month, one dose a week
User :   is there anything i can do to take it away for the rest of my life ?
Doctor :  
Can you explain the skin problem that is there?
User :   i keep getting these round rashes and all
User :   she also says i have a weak liver
User :   so i dont wanna take n strng meds as well
Doctor :   Ok
User :   what so u suggest doc ?
Doctor :  
Flucanazole is anti fungal medications and it can cause liver damage too.
User :   yep
Doctor :  
Hence I would suggest that you restrist those medications.
User :   is there any other option that is effective and have lesser effect on my liver ?
Doctor :  
I may not be able to help you unless, I know what exactly the conditions is.
Doctor :  
Since I am not able to perform an examination on you,
User :   i have like round rashes that are itchy sometimes
Doctor :  
Where exactly are these rashes?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor